# SDR 06FDEA03368

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FRAME 67 FLOOR LEVEL CENTERLINE, 1 AREA OF CORROSION ON THE FLOORBEAM.  REMOVED CORROSION, MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-00 FIG 104, TABLE 108.  REMOVED FLOORBEAM AT FS 67, FABBED AND INSTALLED NEW FLOORBEAM IAW A300-600 SRM 53-10-15 FIG 207.
